IJPAM: Volume 98, No. 4 (2015)

ON THE BEST APPROXIMATION FOR
A 2-HYPERPLANE IN 2-INNER PRODUCT SPACES

M. Abrishami-Moghaddam$^1$, T. Sistani$^2$
$^1$Department of Mathematics
Birjand Branch
Islamic Azad University
Birjand, IRAN
$^2$Department of Mathematics
Kerman Branch
Islamic Azad University
Kerman, IRAN


Abstract.

Received: September 8, 2014

AMS Subject Classification: 46C50, 41A50

Key Words and Phrases: 2-hyperplane, 2-functional, 2-norm attaining, $z$-representer, $z$-best approximation, $z$-proximinal, $z$-Chebyshev

Download paper from here.




DOI: 10.12732/ijpam.v98i4.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 4
Pages: 477 - 484


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).